Alert archive / Kansas / Blizzard Watches in 2007
Blizzard Watch 1, NWS Dodge City, KS
NWS Dodge City, KS issued this blizzard watch at Feb 22, 2007, 3:12 PM CST for 11 counties in Kansas. It took effect at Feb 24, 2007, 10:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 22, 2007, 3:12 PM CST (21:12 UTC)
- In effect from
- Feb 24, 2007, 10:00 AM CST
- Expired
- Feb 23, 2007, 10:48 AM CST
- In force
- Issued by
- NWS Dodge City, KS
Counties Ellis County, KS, Finney County, KS, Grant County, KS, Hamilton County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Rush County, KS, Scott County, KS, Stanton County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 80 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1324 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 280 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KDDC 222112 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 312 PM CST THU FEB 22 2007 ...POWERFUL WINTER STORM EXPECTED SATURDAY... .A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR SEVERAL HOURS DURING THE AFTERNOON. KSZ030-031-043>046-061>063-074-075-230515- /O.NEW.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON- GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JOHNSON CITY...ULYSSES 312 PM CST THU FEB 22 2007 /212 PM MST THU FEB 22 2007/ ...BLIZZARD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF BEING INDOORS, YOU ARE PUTTING YOUR LIFE AT RISK. $$ JB
3 follow-up statements
000 WWUS43 KDDC 230440 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1040 PM CST THU FEB 22 2007 ...POWERFUL WINTER STORM EXPECTED SATURDAY... .A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR SEVERAL HOURS DURING THE AFTERNOON. KSZ030-031-043>046-061>063-074-075-231245- /O.CON.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON- GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JOHNSON CITY...ULYSSES 1040 PM CST THU FEB 22 2007 /940 PM MST THU FEB 22 2007/ ...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF BEING INDOORS... YOU ARE PUTTING YOUR LIFE AT RISK. $$
000 WWUS43 KDDC 231040 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 440 AM CST FRI FEB 23 2007 ...POWERFUL WINTER STORM EXPECTED SATURDAY... .A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT AMOUNT OF MOISTURE WILL SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR SEVERAL HOURS DURING THE AFTERNOON. KSZ030-031-043>046-061>063-074-075-232200- /O.CON.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON- GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JOHNSON CITY...ULYSSES 440 AM CST FRI FEB 23 2007 /340 AM MST FRI FEB 23 2007/ ...BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A BLIZZARD WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES BY EVENING. THIS SNOW WILL COMBINE WITH WINDS IN EXCESS OF 35 MPH ALLOWING FOR BLOWING AND DRIFTING AND MUCH REDUCED VISIBILITIES. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF BEING INDOORS...YOU ARE PUTTING YOUR LIFE AT RISK. $$ 06
000 WWUS43 KDDC 231648 WSWDDC URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1048 AM CST FRI FEB 23 2007 ...POWERFUL WINTER STORM EXPECTED SATURDAY... .A POTENT UPPER LEVEL SYSTEM IS EXPECTED TO MOVE ACROSS THE ROCKIES AND INTO THE SOUTHERN PLAINS BY SATURDAY. AN ABUNDANT AMOUNT OF MOISTURE WILL CONTINUE TO SURGE ACROSS SOUTHWEST KANSAS IN ADVANCE OF THIS STORM SYSTEM. AS THIS UPPER SYSTEM MOVES ACROSS SOUTHERN KANSAS ON SATURDAY...COLD AIR WILL BE PULLED INTO THE REGION CHANGING PRECIPITATION TO SNOW BY EARLY MORNING. STRONG WINDS BEHIND THE STORM ARE EXPECTED TO PRODUCE WHITEOUT CONDITIONS FOR SEVERAL HOURS DURING THE AFTERNOON AND EVENING. KSZ030-031-043>046-061>063-074-075-240100- /O.UPG.KDDC.BZ.A.0001.070224T1600Z-070225T0600Z/ /O.NEW.KDDC.BZ.W.0001.070224T1600Z-070225T0600Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-STANTON- GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JOHNSON CITY...ULYSSES 1048 AM CST FRI FEB 23 2007 /948 AM MST FRI FEB 23 2007/ ...BLIZZARD WARNING IN EFFECT FROM 10 AM CST /9 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A BLIZZARD WARNING...WHICH IS IN EFFECT FROM 10 AM CST /9 AM MST/ SATURDAY TO MIDNIGHT CST /11 PM MST/ SATURDAY NIGHT. THE BLIZZARD WATCH IS NO LONGER IN EFFECT. RAIN WILL MIX WITH AND CHANGE TO ALL SNOW BY EARLY SATURDAY MORNING ACROSS THE REGION. SNOWFALL AMOUNTS ARE EXPECTED TO RANGE FROM 2 TO 4 INCHES BY EVENING WITH LOCALLY HIGHER AMOUNTS. THIS SNOW WILL COMBINE WITH WINDS IN EXCESS OF 35 MPH AND GUSTS OVER 50 MPH...ALLOWING FOR CONSIDERABLE BLOWING AND DRIFTING AND GREATLY REDUCED VISIBILITIES. ANY TRAVEL IS STRONGLY DISCOURAGED. IF YOU LEAVE THE SAFETY OF BEING INDOORS...YOU ARE PUTTING YOUR LIFE AT RISK. A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET STRANDED...STAY WITH YOUR VEHICLE. $$ JB
What forecasters said that day
The local office's own words before this blizzard watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this blizzard watch went out at Feb 22, 2:39 AM CST, 12 hours 33 minutes earlier.
Area forecast discussion, Feb 22, 2:39 AM CST, 12 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 239 AM CST THU FEB 22 2007 .DAYS 1-2... TEMPERATURES AND THE TIMING OF THUNDERSTORMS FRIDAY EVENING INTO FRIDAY NIGHT WILL BE THE MAIN FORECAST HEADACHES. 00Z UPPER AIR MAPS SHOW 130KT JET COMING ONSHORE IN THE PAC NW, WITH THE MAIN UPPER TROUGH SEEN ON WV LOOP STILL WEST OF CA. A SHORTWAVE RIPPLING INTO THE GREAT LAKES HAS HELPED PUSH A WEAK COLD FRONT INTO SOUTHERN KANSAS WITH HIGH PRESSURE OVER THE NORTHERN AND CENTRAL PLAINS. THE PATTERN WILL CONTINUE TO AMPLIFY AS THE UPPER TROUGH DIGS INTO CA TODAY, WITH RIDGING MOVING OUT OVER THE PLAINS. THE SFC HIGH WILL MOVE EAST AND LEE TROUGHING WILL RETURN TO THE WESTERN PLAINS. MODELS ALL HAVE 850MB TEMPS A BIT COOLER THAN YESTERDAY IN THE NORTH. WITH THIS AND INCREASING CIRRUS THIS AFTERNOON, HIGHS WILL NOT BE QUITE AS WARM. LOWERED READINGS A DEGREE OR SO, WITH LOW TO MID 50S IN THE NORTH, WHILE THE NON-SNOWCOVERED PORTIONS OF THE SOUTH AND WEST WEST WILL GET INTO THE 60S. THE LEE SFC TROUGH WILL CONTINUE TO STRENGTHEN OVERNIGHT AS THE UPPER TROUGH CONTINUES EASTWARD. WINDS WILL STAY UP AND HELP KEEP LOWS IN THE UPPER 30S TO LOW 40S. THE UPPER TROUGH SHOULD MOVE INTO THE SOUTHWESTERN CONUS BY LATE FRIDAY, BRINGING SOUTHWESTERLY FLOW ALOFT TO THE CENTRAL PLAINS. THE SFC LOW OVER THE WESTERN PLAINS WILL CONTINUE TO DEEPEN, ALLOWING A GOOD FLOW OF MOISTURE TO MOVE INTO OUR EASTERN CWA. THE NAM DOES NOT HAVE QUITE AS MUCH BOUNDARY LAYER MOISTURE AS THE GFS, BUT ALL THE MODELS HAVE HIGH 850MB RH MOVING IN AT VARIOUS TIMES DURING THE DAY. WILL CONTINUE TREND OF STRATUS IN THE EAST, AND KEEP TEMPS THERE IN THE LOWER 60S DESPITE 850MB TEMPS GETTING INTO THE MID TEENS C. THE WEST WILL SEE A BIT MORE SUN, SO HIGHS MAY APPROACH 70 IN THE LBL AREA. WITH THE MOISTURE MOVING INTO THE EAST, WE SHOULD START TO SEE A DRYLINE FORM SOMEWHERE OVER OUR CENTRAL CWA LATE FRIDAY AFTERNOON. THE NAM LAGS A BIT ON SHARPENING THE DEWPOINT GRADIENT AND SETTING UP CONVERGING WINDS, WHILE THE GFS HAS THEM IN PLACE BEFORE 00Z. THE NAM IN GENERAL IS A BIT SLOWER ON MOVING IN PRECIP INTO THE EAST, WHILE THE GFS AND UKMET BOTH AGREE ON SOMETHING FIRING FRIDAY AFTERNOON. GIVEN THE OFTEN POOR PERFORMANCE OF THE NAM PAST 48 HRS WILL LEAN TOWARDS THE OTHER TWO AND KEEP POPS BEGINNING AROUND 21Z AND CONTINUING INTO FRIDAY NIGHT. AGREE WITH PREVIOUS SHIFT THAT CLOUDS IN THE MOIST SECTOR MAY LIMIT OUR INSTABILITY AND KEEP US FROM REACHING THE FULL 1200-1500 J/KG THAT THE MODELS HAVE. HOWEVER, THINK THERE WILL BE SOME DECENT INSTABILITY FOR STORMS, AND SHEAR WILL BE PRETTY GOOD. MADE ONLY MINOR CHANGES TO THE POPS WE HAVE GOING FRIDAY NIGHT, KEEPING THUNDER IN THE EAST. PRECIP CHANCES FOR THE WEST WILL BE PRETTY LOW UNTIL THE RAIN WRAPPING AROUND ON THE BACKSIDE OF THE LOW STARTS TO MOVE IN AFTER MIDNIGHT. .DAYS 3-7... MAIN FORECAST CHALLENGES FOR THIS EXTENDED PERIOD ARE WHEN TO END THUNDER SATURDAY MORNING WITH TIMING OF COLD FRONT, AND WHEN TO END WRAP AROUND SNOW OR MIXED PRECIP ON SATURDAY NIGHT. HAVE GONE WITH A BLEND OF THE FARTHER NORTH ECMWF COMPARED TO THE UK, GFS, AND THE NAM BUT PREFER THE CONTINUED RUN TO RUN CONSISTENCY OF THE ECMWF WITH THE MAIN UPPER LOW MOVING ACROSS SOUTHERN KANSAS. WILL GO WITH CURRENT 00Z MODELS SHOWING THE THUNDER SHOULD END BY 12Z TO NOON IN THE EAST CWA, THEN RAIN CHANGING TO SNOW AROUND NOON IN THE FAR NORTHWEST, THEN LATER ACROSS EASTERN CWA. COULD SEE SOME ACCUMULATIONS OF 1 TO 3 INCHES IN THE NORTH WITH SOME STRONG WINDS AND NEAR BLIZZARD CONDITIONS FOR SEVERAL HOURS ON SATURDAY AFTERNOON AND EVENING BEFORE THE MAIN LOW QUICKLY MOVES NORTHEASTWARD WITH PRECIP TAPERING RAPIDLY DOWN BY 00Z TO 6Z SUNDAY. OTHER CHANGES ARE UPPED HIGH TEMPERATURES BASED ON FORECAST 850MB TEMPS AND RIDGING BEHIND UPPER LOW FOR MONDAY AND TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 43 66 48 / 0 0 20 50 GCK 57 37 63 37 / 0 0 10 30 EHA 64 41 69 32 / 0 0 10 30 LBL 64 40 69 38 / 0 0 10 20 HYS 54 42 59 48 / 0 0 40 60 P28 61 44 62 55 / 0 0 50 60 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/06
Hazardous weather outlook, Feb 22, 5:00 AM CST, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 500 AM CST THU FEB 22 2007 KSZ030-031-045-046-064>066-076>081-085>090-231100- TREGO-ELLIS-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-HASKELL-GRAY-FORD- EDWARDS-KIOWA-PRATT-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 500 AM CST THU FEB 22 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE FOR THUNDERSTORMS FROM LATE FRIDAY AFTERNOON INTO SATURDAY MORNING...MAINLY EAST OF A WAKEENEY TO MEADE LINE. STORMS WILL BEGIN DEVELOPING ALONG A DRYLINE FRIDAY AFTERNOON AND WILL CONTINUE AS AN UPPER LEVEL STORM SYSTEM MOVES OUT INTO THE PLAINS. THE EXACT SEVERITY IS UNCERTAIN AT THIS POINT...BUT THERE COULD BE ENOUGH INSTABILITY AND SHEAR TO PRODUCE SOME HAIL OR HIGH WINDS. AS THE SYSTEM MOVES EASTWARD SATURDAY...RAIN WRAPPING AROUND THE BACKSIDE OF THE LOW WILL CHANGE OVER TO SNOW. AT THIS POINT...A FEW INCHES OF ACCUMULATION WILL BE POSSIBLE...MAINLY IN THE NORTH. THE STORM SYSTEM WILL ALSO BRING STRONG NORTHWESTERLY WINDS. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING STORM. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KSZ043-044-061>063-074-075-084-231100- SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON- 500 AM CST THU FEB 22 2007 /400 AM MST THU FEB 22 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT FLOODING WILL CONTINUE ALONG CREEKS AND LOW LYING AREAS AS THE SNOW CONTINUES TO MELT. WATER OVERFLOWING FROM DITCHES WILL CONTINUE TO COVER SOME COUNTY ROADWAYS. DO NOT DRIVE INTO FLOOD WATERS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WARM TEMPERATURES WILL CONTINUE SNOWMELT THROUGH FRIDAY AND SATURDAY...ALLOWING THE FLOODING PROBLEMS TO CONTINUE. IN ADDITION...MORE RAIN IS EXPECTED LATE FRIDAY NIGHT INTO SATURDAY. RAIN WILL BEGIN TO CHANGE OVER TO SNOW BY LATE IN THE DAY SATURDAY. THE PRECIPITATION WILL BEGIN TO TAPER OFF BY SATURDAY NIGHT. AN INCH OR TWO OFF ACCUMULATION WILL BE POSSIBLE...MAINLY IN THE NORTH. IN ADDITION...THE STORM SYSTEM WILL BRING STRONG NORTHWESTERLY WINDS. STAY TUNED FOR FURTHER UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. 26
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 3:23 PM CST | High Wind Watch | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 10 more | 20 hr |
Nearby
Blizzard Watches in Kansas, 2007Every blizzard watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.